Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 239, NWS Albuquerque, NM

September 29, 2014Rio Arriba County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 29, 2014, 4:28 PM MDT for Rio Arriba County, New Mexico. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2014, 4:28 PM MDT (22:28 UTC)
Expired
Sep 29, 2014, 4:46 PM MDT
In force
18 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Rio Arriba County, NM

The radar

The Albuquerque radar (KABX), 197 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 4:30 PM MDTTSTM WND DMG8 W Chama, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WUUS55 KABQ 292228
SVRABQ
NMC039-292300-
/O.NEW.KABQ.SV.W.0239.140929T2228Z-140929T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
428 PM MDT MON SEP 29 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 500 PM MDT

* AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8
  MILES WEST OF CHAMA...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EDWARD SARGENT WILDLIFE AREA...
  LAGUNITAS COMPLEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.

HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED IN DULCE WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3680 10619 3685 10683 3700 10683 3701 10619
TIME...MOT...LOC 2227Z 272DEG 27KT 3694 10671

$$
43
1 follow-up statement
991 
WWUS55 KABQ 292246
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT MON SEP 29 2014

NMC039-292256-
/O.CAN.KABQ.SV.W.0239.000000T0000Z-140929T2300Z/
RIO ARRIBA NM-
446 PM MDT MON SEP 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RIO ARRIBA
COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3680 10619 3685 10683 3700 10683 3701 10619
TIME...MOT...LOC 2246Z 272DEG 27KT 3693 10653

$$
43

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:25 PM MDT, 1 hour 3 minutes earlier.

Area forecast discussion, Sep 29, 3:25 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT MON SEP 29 2014

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF THE AREA EAST
OF THE CENTRAL MOUNTAIN CHAIN THROUGH EARLY EVENING...

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH FROM WEST TO
EAST TONIGHT AS AN UPPER LEVEL TROUGH FINISHES CROSSING THE AREA.
SOME CELLS MAY TURN SEVERE EAST OF THE CENTRAL MOUNTAIN CHAIN THIS
EVENING WITH LARGE HAIL AND DAMAGING WINDS. IN THE WAKE OF THE
WEATHER SYSTEM...TEMPERATURES WILL REMAIN COOL ON TUESDAY AND
WEDNESDAY. A SECOND UPPER LEVEL TROUGH WILL CROSS FROM THE
NORTHWEST LATE WEDNESDAY THROUGH THURSDAY WITH A CHANCE FOR RAIN
SHOWERS...THUNDERSTORMS AND MOUNTAIN SNOW SHOWERS MAINLY NORTH OF
INTERSTATE 40. A COLD FRONT WILL DIVE SOUTH WITH THE SYSTEM
BRINGING BRISK NORTH WINDS TO THE EASTERN PLAINS. HIGH
TEMPERATURES ON THURSDAY SHOULD FALL A FEW TO 11 DEGREES FROM
WEDNESDAYS READINGS ACROSS NORTHERN...CENTRAL AND EASTERN AREAS. A
RIDGE OF HIGH PRESSURE WILL THEN BUILD OVER THE WESTERN U.S. THIS
WEEKEND WITH WARMING TEMPERATURES...DRY WEATHER AND GENERALLY
LIGHT WINDS ACROSS NORTHERN AND CENTRAL NEW MEXICO.

&&

.DISCUSSION...
WITH 500 MB WINDS IN THE 45 TO 55 KT RANGE...EVEN ORDINARY
THUNDERSTORMS ACROSS NORTH CENTRAL AND NORTHEAST AREAS WILL HAVE
THE POTENTIAL TO PRODUCE SEVERE CRITERIA WINDS EARLY THIS
EVENING. THE SHEAR AND INSTABILITY PROFILE MAY CAUSE STORMS EAST
OF THE CENTRAL MOUNTAIN CHAIN TO BECOME ORGANIZED WITH BOWING
ECHOES. THE BIG CONCERN SHOULD BE DAMAGING WIND POTENTIAL...BUT
THERE COULD BE SOME QUARTER SIZE HAIL TOO.

MODELS ARE ALL TRENDING DEEPER AND FARTHER SOUTH WITH THE
SECONDARY UPPER TROUGH FOR MID WEEK. THE GFS IS DRAGGING ITS
HEALS...BUT THE CANADIAN...ECMWF AND NAM MODELS ARE AGREEING ON
SHOWER ACTIVITY OVER NORTHERN AREAS. THE COLD FRONT WITH THE
SYSTEM MAY SERVE AS A LIFTING MECHANISM FOR PRECIPITATION ACROSS
NORTHWEST AREAS WEDNESDAY AFTERNOON AND EVENING...THEN ACROSS THE
NORTHEAST LATE WEDNESDAY NIGHT AND THURSDAY MORNING. THERE MAY BE
A DUSTING OF SNOW IN THE NORTHERN MOUNTAINS NEAR THE CO BORDER BY
THURSDAY MORNING.

WITH A BUILDING RIDGE OF HIGH PRESSURE WEST OF NEW MEXICO...LOOK
FOR TEMPERATURES TO WARM ABOVE NORMAL IN MOST LOCATIONS THIS
WEEKEND.

44

&&

.FIRE WEATHER...
STRONG TO SEVERE THUNDERSTORMS WITH WETTING RAIN WILL CONTINUE
EASTWARD FROM THE CENTRAL RIO GRANDE VALLEY TO EASTERN NEW MEXICO
THIS AFTERNOON INTO TONIGHT. FREQUENT CLOUD TO GROUND
LIGHTING...LARGE HAIL...60 MPH WIND GUSTS AND HEAVY DOWNPOURS WILL
OCCUR IN STRONGER STORMS. DRIER AIR WILL MOVE INTO WESTERN AREAS
BEHIND THE PACIFIC FRONT DECREASING STORM CHANCES THERE THROUGHOUT
THE REST OF THE AFTERNOON. BREEZY TO WINDY CONDITIONS WILL PERSIST
BUT TAPER OFF AFTER MIDNIGHT AS STORMS EXIT THE STATE.  LOOK FOR
GOOD TO EXCELLENT RH RECOVERIES ACROSS NORTHERN AND EASTERN AREAS
OVERNIGHT.

DRY AIR WILL PREVAIL AREAWIDE TUESDAY AS TEMPERATURES REMAIN COOL.
FREEZING LOW TEMPERATURES ARE EXPECTED IN PARTS OF THE NORTHERN
MOUNTAINS. LIGHT TO MODERATE BREEZES WILL FOLLOW IN THE AFTERNOON
AREA WIDE WITH PLENTY OF SUNSHINE. GOOD TO EXCELLENT VENTILATION
RATES ARE EXPECTED AREAWIDE THROUGH WEDNESDAY. A SHORTWAVE TROUGH
WILL CROSS NORTHERN AND EASTERN AREAS LATE WEDNESDAY THROUGH
THURSDAY WITH A FEW SHOWERS. A COLD FRONT WILL ALSO PASS SOUTHWARD
WITH BREEZY CONDITIONS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS.
IN THE WAKE OF THE FRONT...FRIDAY INTO THE WEEKEND WILL SEE POOR
VENTILATION FOR CENTRAL AND WESTERN AREAS. HIGH PRESSURE WILL BUILD
OVER THE WESTERN U.S. OVER THE WEEKEND WITH DRY WEATHER...WARMING
TEMPERATURES AND GENERALLY LIGHT WINDS.

32

&&

.AVIATION...
18Z TAF CYCLE
SCATTERED TO NUMEROUS TSRA WILL BE AREA WIDE THIS AFTERNOON WITH
STRONG TO SEVERE STORMS IMPACTING AREAS EAST OF THE CENTRAL MTN
CHAIN STARTING AROUND 20Z. LARGE HAIL...50 MPH WIND GUSTS AND HEAVY
DOWNPOURS ARE THE MAIN THREATS FOR IMPACT AREAS. RELATIVELY BRIEF
MVFR CIGS/VISBY POSSIBLE WITH TSRA ALONG WITH BRIEF MTN TOP
OBSCURATION. ADDED TEMPO GROUPS FOR MOST SITES EXCEPT KGUP AS
AFTN DEVELOPMENT CONTINUES. ALSO ADDED GS FOR KLVS BETWEEN 20 AND
23Z. STORMS SHOULD EXIT THAT STATE BY 6Z LEADING TO POSSIBLE
PATCHY FOG DEVELOPMENT ACROSS THE EAST CENTRAL AND SOUTH EAST
PLAINS.

32

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  39  71  42  72 /   0   0   0  10
DULCE...........................  31  68  32  68 /   5   0   5  10
CUBA............................  37  71  42  72 /   5   0   0   5
GALLUP..........................  35  70  38  69 /   0   0   0   5
EL MORRO........................  36  67  38  66 /   0   0   0   5
GRANTS..........................  36  72  39  71 /   0   0   0   5
QUEMADO.........................  39  70  41  69 /   0   0   0   5
GLENWOOD........................  43  76  46  76 /   5   0   0   5
CHAMA...........................  29  64  31  65 /  10   0   5  10
LOS ALAMOS......................  42  70  44  70 /  10   0   0   5
PECOS...........................  41  66  43  67 /  30   0   0   5
CERRO/QUESTA....................  34  68  36  68 /  30   0   0  10
RED RIVER.......................  30  58  32  58 /  40   0   0  10
ANGEL FIRE......................  26  64  26  66 /  40   0   0  10
TAOS............................  34  66  35  67 /  20   0   0   5
MORA............................  37  67  38  67 /  30   0   0   5
ESPANOLA........................  42  74  44  74 /  20   0   0   5
SANTA FE........................  43  68  44  69 /  20   0   0   5
SANTA FE AIRPORT................  42  72  43  74 /  10   0   0   5
ALBUQUERQUE FOOTHILLS...........  49  75  52  75 /  10   0   0   5
ALBUQUERQUE HEIGHTS.............  50  75  53  77 /  10   0   0   5
ALBUQUERQUE VALLEY..............  48  77  50  78 /   5   0   0   5
ALBUQUERQUE WEST MESA...........  48  78  50  79 /   5   0   0   5
LOS LUNAS.......................  46  77  46  79 /   0   0   0   5
RIO RANCHO......................  47  79  49  80 /   5   0   0   5
SOCORRO.........................  52  81  50  82 /   0   0   0   5
SANDIA PARK/CEDAR CREST.........  45  74  47  77 /  20   0   0   5
TIJERAS.........................  45  76  47  78 /  20   0   0   5
MORIARTY/ESTANCIA...............  38  73  41  73 /  30   0   0   5
CLINES CORNERS..................  44  69  44  71 /  30   0   0   5
GRAN QUIVIRA....................  48  72  47  72 /  20   0   0   5
CARRIZOZO.......................  54  75  51  75 /  20   0   0   5
RUIDOSO.........................  51  71  46  71 /  40   5   5   5
CAPULIN.........................  44  69  42  69 /  40   0   0  10
RATON...........................  41  73  41  71 /  40   0   0   5
SPRINGER........................  41  74  39  73 /  40   0   0   5
LAS VEGAS.......................  39  71  40  71 /  30   0   0   5
CLAYTON.........................  53  75  48  75 /  70   0   0   5
ROY.............................  47  73  43  74 /  50   0   0   5
CONCHAS.........................  55  80  48  80 /  50   0   0   5
SANTA ROSA......................  54  78  48  78 /  50   5   0   5
TUCUMCARI.......................  57  83  50  82 /  70   5   0   5
CLOVIS..........................  55  81  52  82 /  40   5   5   5
PORTALES........................  57  82  54  83 /  40   5   5   5
FORT SUMNER.....................  56  81  51  81 /  60   5   0   5
ROSWELL.........................  59  86  54  85 /  20   5   5   5
PICACHO.........................  54  79  50  78 /  30   5   5   5
ELK.............................  53  74  48  74 /  30   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44
Hazardous weather outlook, Sep 29, 5:04 AM MDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
504 AM MDT MON SEP 29 2014

NMZ501>540-301200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
504 AM MDT MON SEP 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE RIO GRANDE
VALLEY EAST TO NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING
WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. THE FOCUS FOR
STORMS WILL BE ACROSS CENTRAL NEW MEXICO THIS AFTERNOON...SHIFTING
EAST TO OVER THE EASTERN PLAINS BY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY FOR CENTRAL AND EASTERN
NEW MEXICO DUE TO THE THREAT FOR SEVERE THUNDERSTORMS.

11

In the hours before

Special weather statement, Sep 29, 3:55 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT MON SEP 29 2014

NMZ511-518-519-521-292245-
JEMEZ MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
355 PM MDT MON SEP 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BERNALILLO...WESTERN
SANTA FE AND SOUTHEASTERN SANDOVAL COUNTIES THROUGH 445 PM MDT...

AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CABEZON...OR NEAR RIO RANCHO...MOVING
NORTHEAST BETWEEN 45 AND 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...BERNALILLO...CORRALES...
MARIPOSA...SANDIA PUEBLO...ENCHANTED HILLS...CORONADO STATE
MONUMENT...SANTA ANA PUEBLO...SAN FELIPE PUEBLO...KEWA PUEBLO...
MADRID...LA BAJADA...CERRILLOS HILLS STATE PARK...LOS CERRILLOS...LA
CUEVA PICNIC AREA...JUAN TABO PICNIC AREA...JEMEZ CANYON RESERVOIR...
ALGODONES...DOMINGO...PENA BLANCA AND GALLISTEO DAM.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3564 10623 3534 10606 3512 10674 3528 10685
TIME...MOT...LOC 2155Z 243DEG 45KT 3526 10666

43
Local storm report, Sep 29, 4:11 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             DULCE                   36.93N 107.00W
09/29/2014  E1.50 INCH       RIO ARRIBA         NM   LAW ENFORCEMENT

            TRIBAL POLICE IN DULCE REPORTED HAIL UP TO 1.5 INCHES
            IN DULCE.

&&

EVENT NUMBER ABQ1401177

43
Local storm report, Sep 29, 4:15 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             VAUGHN                  34.60N 105.20W
09/29/2014  E1.00 INCH       GUADALUPE          NM   PUBLIC

&&

EVENT NUMBER ABQ1401178

JLP
Local storm report, Sep 29, 4:16 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             DULCE                   36.94N 107.00W
09/29/2014  M1.00 INCH       RIO ARRIBA         NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ1401179

AC
Special weather statement, Sep 29, 4:21 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT MON SEP 29 2014

NMZ524>526-292300-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-UPPER TULAROSA
VALLEY-
421 PM MDT MON SEP 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND SOUTHEASTERN
SOCORRO COUNTIES THROUGH 500 PM MDT...

AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF CARRIZOZO...MOVING EAST AT 35
MPH.

FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM. HAIL UP TO THE SIZE OF
NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...CARRIZOZO...WHITE OAKS AND
JICARILLA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR EASTERN NEW MEXICO.

&&

LAT...LON 3395 10567 3359 10558 3354 10624 3371 10631
TIME...MOT...LOC 2220Z 253DEG 29KT 3366 10616

43
Local storm report, Sep 29, 4:28 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
428 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             8 SE SOLANO             35.77N 103.95W
09/29/2014  E0.88 INCH       HARDING            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1401180

JLP

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 2:14 PM MDTSpecial Weather StatementABQBernalillo31 min
Sep 29, 2:26 PM MDTSpecial Weather StatementABQChaves34 min
Sep 29, 2:52 PM MDTSpecial Weather StatementABQSan Miguel38 min
Sep 29, 3:00 PM MDTSevere Thunderstorm WarningABQRio Arriba, San Juan45 min
Sep 29, 3:26 PM MDTSevere Thunderstorm WarningABQChaves32 min
Sep 29, 3:46 PM MDTSevere Thunderstorm WarningABQRio Arriba44 min
Sep 29, 3:53 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel32 min
Sep 29, 3:55 PM MDTSpecial Weather StatementABQBernalillo50 min
Sep 29, 4:09 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe51 min
Sep 29, 4:20 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel, Union40 min
Sep 29, 4:21 PM MDTSpecial Weather StatementABQLincoln39 min
Sep 29, 4:45 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel36 min
Sep 29, 4:58 PM MDTSevere Thunderstorm WarningABQHarding, Union32 min
Sep 29, 5:10 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union52 min
Sep 29, 5:38 PM MDTSevere Thunderstorm WarningABQUnion23 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.